Anxiety Support
35,125 members38,867 posts

Anxiety

I recently was diagnosed with GAD and Social Anxiety and was prescribed 25 mg Zoloft to help. Its been about 2 months since I've started the medicine and it seems to be helping with my social anxiety. Recently my anxiety has gotten worse. I feel almost as if I'm losing my mind. I'm doing and saying things I don't mean and lashing out on people over very small issues. My irritability is awful the smallest things make me rage. I can't sleep or focus because my mind is constantly racing and the only way for it to stop is when I listen to music. Today I've been feeling as if I'm high but I'm completely sober. I feel this weird pressure in my head and I'm nauseous almost all the time when I eat so I haven't been eating much because I'll get sick which definitely isn't helping me. I don't know what's worsened my symptoms all of a sudden the only thing I can think of is I recently went through a rough breakup and I haven't been able to talk to my ex at all. I really don't get how that could make me like this but it's the only thing I can think of. Any suggestions on what I should do? I'm probably going to call my doctor today to see if maybe I need my Zoloft dose increased but I'm not sure if that will help.

3 Replies
oldestnewest

It could be the dose you are getting used to it, I was on sertraline (Zoloft) for 8 years and it eventually pooped out for me, but I remember it took at least 50mg-100mg to work better, i feel exactly the same at the moment I started clomipramine 2 months ago and have been doing fine up until 2 weeks ago and have been irritated, snappy, anxious so it could be that we both have got used to that dose and need a higher one. It's awful having anxiety.

Reply

It's terrible because I don't even understand why I act the way I do sometimes and the people around me don't understand I don't mean to act this way! I'm going to talk to my doctor see if he thinks increasing my dose will help me. Thank you!

Reply

I know it's awful I know anxiety definitely makes you irrational and say things you don't mean and also makes you bad tempered as I'm exactly the same, so I know where you are coming from. It's a relief to know others are similar. By the way escitalopram is excellent for anxiety was fantastic for me for over a year and then stopped working. Just a thought incase you try another one day!

Reply

You may also like...